Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6873951, 3 pages

Decision-Making Modeling in Service Systems

1Robert B. Willumstad School of Business, Adelphi University, Garden City, Long Island, NY 11530, USA
2School of Management, University of Science and Technology of China, No. 96 Jinzhai Road, Hefei 230026, China
3School of Economics and Management, University of Chinese Academy of Science, No. 19 Yuquan Road, Beijing 100049, China
4Lazaridis School of Business and Economics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 6C1
5Department of Applied Mathematics, Islamic Azad University, Rasht, Iran

Correspondence should be addressed to Zhimin Huang

Received 17 October 2016; Accepted 17 October 2016; Published 29 January 2017

Copyright © 2017 Zhimin Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhimin Huang, Feng Yang, Desheng D. Wu, Victor Shi, and Alireza Amirteimoori, “Decision-Making Modeling in Service Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 6873951, 3 pages, 2017. doi:10.1155/2017/6873951